Please Answer-pg66

4 Replies
jessica - September 20

I have been on the pill for a month. After taking my sugar pills I started spotting. It's now been 14 days since I started an I'm still spotting but I have'nt had a full period. I feel really bloated and my br___ts are really swolen. I had s_x the day I started the sugar pills and have been late taking the pills in the past month. Is there any way I could be pregnant?

 

beth - September 20

Yes, Take an HPT. Most of the time on birthcontrol, they tell you to use another fourm of birthcontrol, for the first month.

 

jessica - September 20

I also forgot to mention that I have been on the pill befor for about a five months (about 1 1/2 years ago) and have never had any of these symptoms

 

Alie - September 20

Is it a different kind of pill? You've only been on it a month and your body will be adjusting to the amount of hormones in the pill. When you are on the pill you don't actually have periods, you bleed because during your pill free week (when you are taking the sugar pills) the hormones are taken away and you have a 'withdrawal bleed' In your first few months you can experience spotting (even of you have been on the same brand before it can be different each time you go on the pill) Bloating and sore b___sts are also common. If you have taken any pill more than 12 hours late there could be a chance of pregnancy. If you carry on having these symptoms I'd advice you to go to your doctor and ask for a pregnancy test.

 

jessica - September 20

thank you for answering me. I called planned parenthood and they want to see me. I'm just really nervous because I have every pregnancy symptom. I'm hoping it's just the pill. Again thank you very much

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?